# SDR 2002FA0000715

- Difficulty date: June 6, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6299042
- Part serial: A01JA129R
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATION IN FUEL FLOW AND UNABLE TO ADJUST IDLE MIXTURE.  THEY FOUND THAT THE MIXTURE CONTROL WAS STIFF WHEN MOVED, (POSSIBLE GALLING).  FUEL CONTROL WAS REMOVED AND A NEW ONE INSTALLED, ENGINE WAS TRIMMED, TEST FLIGHT CHECKED NORMAL.  FUEL CONTROL WAS SENT IN FOR WARRANTY.
